Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9020173, 12 pages
Research Article

Self-Dual Abelian Codes in Some Nonprincipal Ideal Group Algebras

1Department of Mathematics and Computer Science, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand
2Department of Mathematics, Faculty of Science, Silpakorn University, Nakhon Pathom 73000, Thailand

Received 25 June 2016; Accepted 27 September 2016

Academic Editor: Kishin Sadarangani

Copyright © 2016 Parinyawat Choosuwan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Parinyawat Choosuwan, Somphong Jitman, and Patanee Udomkavanich, “Self-Dual Abelian Codes in Some Nonprincipal Ideal Group Algebras,” Mathematical Problems in Engineering, vol. 2016, Article ID 9020173, 12 pages, 2016.